MAUDE Adverse Event Report: LIMACORPORATE S.P.A. BIOLOX DELTA; BIOLOX DELTA - FEMORAL HEAD DIA 32 MM #M

LIMACORPORATE S.P.A. BIOLOX DELTA; BIOLOX DELTA - FEMORAL HEAD DIA 32 MM #M
Model Number 5010.42.322
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the first and only complaint recorded on lot: n.7011835690.A final report will be submitted after the investigation.
 
Event or Problem Description
After one year from implantation, patient complained of pain and friction.Revision surgery was performed to change the ceramic head (fem.Modular head - m ø32mm, code 5010.42.322, lot: 7011835690) with a different size.The cup and the stem remained implanted.This event occurred in italy.

Brand Name
BIOLOX DELTA
Common Device Name
BIOLOX DELTA - FEMORAL HEAD DIA 32 MM #M
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25168865
Report Number3008021110-2026-00223
Device Sequence Number10138535
Product Code MBL
UDI-Device Identifier08033390184045
UDI-Public08033390184045
Combination Product (Y/N)N
PMA/510(K) Number
K141327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5010.42.322
Device Lot Number7011835690
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown